MAUDE Adverse Event Report: TYBER MEDICAL T PAL PRO TI 12 X 8 X 32MM; INTERBODYSPACER SYSTEM

TYBER MEDICAL T PAL PRO TI 12 X 8 X 32MM; INTERBODYSPACER SYSTEM
Model Number 108812208
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this investigation there wa no trend or capa identified for this event type.The device history record review did not identify any non-confomrances or deviations.The lot was manufactured per specifications and met acceptance criteria.Complaints of this nature are monitored through tracking and trending.If a trend is detected further investigation shall be conducted through the capa/ continuous improvement process.No further actions are required at this time.Complaint number (b)(4).
 
Event or Problem Description
It was reported there was an unknown procedure performed on (b)(6) 2021.During the cage deployment, the surgeon did not notice that the holder happened to lean outward.Without noticing that he tapped the cage.Then the cage broke.Because the cage had been deployed deep in the intervertebral lesion, he decided not to extract it.The procedure was completed in less than 30 minutes surgical delay.No further information is available.

Brand Name
T PAL PRO TI 12 X 8 X 32MM
Common Device Name
INTERBODYSPACER SYSTEM
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce highway
suite 310
bethlehem 18017
MDR Report Key11977266
Report Number3012966183-2021-00013
Device Sequence Number14510617
Product Code MAX
UDI-Device Identifier00819917021745
UDI-Public00819917021745
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number108812208
Device Catalogue Number108812208
Device Lot Number206146
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;